# SDR AALA2018090549019

- Difficulty date: August 6, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 58,690 hours, 26,096 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53471124202
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. AFT GALLEY AREA WEB (SHEAR PLATE) IS CRACKED AT STA FR 69 TO FR 70 AND STR 23L. REPLACED WEB (SHEAR PLATE) PER A319 SRM 51-72-11 AND DWG # D53474180.
